# SDR SWAA2022042790199

- Difficulty date: March 31, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 59,744 hours, 35,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT B.S. 312-328; R.B.L. 33; W.L. 208.1 / [01] REMOVED INTERCOSTAL BS 312 TO 328 RBL; 33; WL. 208.1 IAW SRM 51-40-02-0G-0 LOCATE AND DRILLED NEW INTERCOSTAL IAW 51-40-05-0G-0 ; AND OK TO INSTALL;[02] CERTIFY;[03] VERIFIED CORRECTIVE ACTION 1; OK TO INSTALL GIVEN.;[04] INSTALED NEW INTERCOSTAL BS 312 TO BS 328 RBL 33 WL 208.1 IWA SRM 51-40-02-0G-0 AND DWG # 141A5400 ID0039 REV:-;[05] VERIFIED CORRECTVE ACTION 4;[06] VERIFIED STEPS COMPLETE;[07] CERTIFY
